×

zbMATH — the first resource for mathematics

Found 26 Documents (Results 1–26)

100
MathJax
Bian, Baojun (ed.) et al., Trends in partial differential equations. Selected papers of the international conference on elliptic and parabolic equations and applications, Hangzhou, China, August 2008. Dedicated to Guangchang Dong on the occasion of his 80th birthday. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-142-1/pbk). Advanced Lectures in Mathematics (ALM) 10, 53-97 (2010).
PDF BibTeX XML Cite
Rodino, Luigi (ed.) et al., Pseudo-differential operators. Partial differential equations and time-frequency analysis. Selected papers of the ISAAC workshop, Toronto, Canada, December 11–15, 2006. Providence, RI: American Mathematical Society (AMS); Toronto: The Fields Institute for Research in Mathematical Sciences (ISBN 978-0-8218-4276-8/hbk). Fields Institute Communications 52, 171-200 (2007).
MSC:  58J32 35F15 35J55 47A53 30E25 58J40
PDF BibTeX XML Cite
Chanillo, Sagun (ed.) et al., Geometric analysis of PDE and several complex variables. Dedicated to François Trèves. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3386-3/pbk). Contemporary Mathematics 368, 375-404 (2005).
PDF BibTeX XML Cite
Moskva: Fizmatlit (ISBN 5-9221-0049-1/hbk). 414 p. (2003).
PDF BibTeX XML Cite
Sov. Math., Dokl. 28, 128-133 (1983); translation from Dokl. Akad. Nauk SSSR 271, 544-549 (1983).
Reviewer: S.Dimiev
MSC:  35N10 58J10 35J55 35K50 58J32 58A20 58H10
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software